# SDR HEEA955428

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2271V
- Make and model: Bell 206B
- Aircraft serial: 3615
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Assembly
- Part number: 174000103
- Condition: Inoperative
- Location: Oil Sys
- Part time: 970 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER ASSY INOPERATIVE.
